# SDR CALA2023031000699

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737-8
- Aircraft serial: 28774
- Aircraft time: 75,275 hours, 27,243 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 147A57142
- Condition: Corroded
- Location: Sta 1016
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0740 AFT CABIN SUPPORT BEAM STA 1016 RBL 18" HAS CORROSION PERFORMED WORK AT AFT CABIN STA 1016, RBL 18" IAW B737-800 SRM 5 1-40-02 PAR 407. FABRICATED AND REPLACED STRAP. DATA WAS TRANSCR IBED FROM PAPER DOC AERSALE WO 3826 NR 24790 WORK ACP BY MECH V9 22864 INSP BY AQC004
